Infective disease processes based on fractional differential equation

Rabha W. Ibrahim, Maslina Darus

Research output: Chapter in Book/Report/Conference proceedingConference contribution

7 Citations (Scopus)

Abstract

In this paper we shall establish sufficient conditions for the existence for a infective disease processes based on fractional differential equation and its solvability in a subset of the Banach space. The main tool used in our study is the non-expansive operator technique. The non integer case is taken in sense of Riemann-Liouville fractional operators. Applications are illustrated.

Original languageEnglish
Title of host publicationAIP Conference Proceedings
PublisherAmerican Institute of Physics Inc.
Pages696-703
Number of pages8
Volume1602
ISBN (Print)9780735412361
DOIs
Publication statusPublished - 2014
Event3rd International Conference on Mathematical Sciences, ICMS 2013 - Kuala Lumpur
Duration: 17 Dec 201319 Dec 2013

Other

Other3rd International Conference on Mathematical Sciences, ICMS 2013
CityKuala Lumpur
Period17/12/1319/12/13

Fingerprint

differential equations
Banach space
operators
set theory
integers

Keywords

  • Banach space
  • Fractional differential equation
  • Riemann-Liouville fractional operators

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Ibrahim, R. W., & Darus, M. (2014). Infective disease processes based on fractional differential equation. In AIP Conference Proceedings (Vol. 1602, pp. 696-703). American Institute of Physics Inc.. https://doi.org/10.1063/1.4882561

Infective disease processes based on fractional differential equation. / Ibrahim, Rabha W.; Darus, Maslina.

AIP Conference Proceedings. Vol. 1602 American Institute of Physics Inc., 2014. p. 696-703.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Ibrahim, RW & Darus, M 2014, Infective disease processes based on fractional differential equation. in AIP Conference Proceedings. vol. 1602, American Institute of Physics Inc., pp. 696-703, 3rd International Conference on Mathematical Sciences, ICMS 2013, Kuala Lumpur, 17/12/13. https://doi.org/10.1063/1.4882561
Ibrahim RW, Darus M. Infective disease processes based on fractional differential equation. In AIP Conference Proceedings. Vol. 1602. American Institute of Physics Inc. 2014. p. 696-703 https://doi.org/10.1063/1.4882561
Ibrahim, Rabha W. ; Darus, Maslina. / Infective disease processes based on fractional differential equation. AIP Conference Proceedings. Vol. 1602 American Institute of Physics Inc., 2014. pp. 696-703
@inproceedings{5f7f3fdfe52c47e98814ee6d7ce054e9,
title = "Infective disease processes based on fractional differential equation",
abstract = "In this paper we shall establish sufficient conditions for the existence for a infective disease processes based on fractional differential equation and its solvability in a subset of the Banach space. The main tool used in our study is the non-expansive operator technique. The non integer case is taken in sense of Riemann-Liouville fractional operators. Applications are illustrated.",
keywords = "Banach space, Fractional differential equation, Riemann-Liouville fractional operators",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2014",
doi = "10.1063/1.4882561",
language = "English",
isbn = "9780735412361",
volume = "1602",
pages = "696--703",
booktitle = "AIP Conference Proceedings",
publisher = "American Institute of Physics Inc.",

}

TY - GEN

T1 - Infective disease processes based on fractional differential equation

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2014

Y1 - 2014

N2 - In this paper we shall establish sufficient conditions for the existence for a infective disease processes based on fractional differential equation and its solvability in a subset of the Banach space. The main tool used in our study is the non-expansive operator technique. The non integer case is taken in sense of Riemann-Liouville fractional operators. Applications are illustrated.

AB - In this paper we shall establish sufficient conditions for the existence for a infective disease processes based on fractional differential equation and its solvability in a subset of the Banach space. The main tool used in our study is the non-expansive operator technique. The non integer case is taken in sense of Riemann-Liouville fractional operators. Applications are illustrated.

KW - Banach space

KW - Fractional differential equation

KW - Riemann-Liouville fractional operators

UR - http://www.scopus.com/inward/record.url?scp=84904112385&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84904112385&partnerID=8YFLogxK

U2 - 10.1063/1.4882561

DO - 10.1063/1.4882561

M3 - Conference contribution

AN - SCOPUS:84904112385

SN - 9780735412361

VL - 1602

SP - 696

EP - 703

BT - AIP Conference Proceedings

PB - American Institute of Physics Inc.

ER -